# SDR IXXA060066S

- Difficulty date: October 3, 2004
- Submitted: January 23, 2006
- Operation: Air carrier
- Aircraft: N825BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 45978
- Aircraft time: 85,823 hours, 34,028 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Fuselage
- Part time: 85,823 hours, 34,028 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C CHECK, FOUND EXTERNAL FUSELAGE ANGLE CRACKED AT STATION 980 BETWEEN +X65 TO -Z54.  REMOVED FASTENERS AS NEEDED TO REMOVE DAMAGED ANGLE.  FABRICATED NEW ANGLE, LOCATED, DRILLED, TRIMMED, TREATED, PRIMED, INSTALLED NEW EXTERNAL FUSELAGE ANGLE AND FASTENERS AT STATION 980 BETWEEN +X65 AND -Z54 IAW 53-8-1, 51-1-4, 51-1-5, AND 51-1-8.
